... ago. I?
Sorry. Basically, I am currently on norco 5/325's. I just recently asked my doctor to lower my dose because the 10/325's I was on caused a lot of stomach problems. But now I find the 5's don't really help the pain. I talked to my pharmacist and he suggested talking to my do yet about 7.5's. Do they work well? And if so how do I approach my doctor with this idea? My appointment with him is tomarrow.
Yep, I agree. I would just tell him the scoop. Tell him the 5's dont work and the 10's are too much and the pharmacist suggested the 7.5mg strength, which is pretty much a compromise between the two. Ask if you can try these? He may or he may not. You are getting to the point where acute pain from the surgery should be subsiding so pretty soon they are going to want to wean you off the medications. Have you tired adding an additional 325mg acetaminophen tablet with one of the 5mg tabs? It may give you just enough extra relief, you just want to be sure not to use more than 4000mg of acetaminophen in a 24 hour period from all sources.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 2 answers
Posted 10 Dec 2010 • 2 answers
Posted 1 Jul 2014 • 4 answers
What can cause llq abdominal pain with dizziness and faintness with leg pain and left shoulder pain?
Posted 11 May 2015 • 1 answer
Posted 14 Jun 2015 • 1 answer